# SDR ASOA02229

- Difficulty date: April 1, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N261AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120141
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 12015996005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN BNA, THE AFT SECTION OF THE RIGHT WALL SEAT TRACK WAS CORRODED BETWEEN FRAMES 34 AND 38.  MAINTENANCE REMOVED THE CORRODED SEAT TRACK, FABRICATED A NEW ONE AND INSALLED IAW SRMS 51-40-02, 51-25-00, 51-21-02, 51-21-05 AND 51-10-00.  (M)
